323 release_yrhvhcegpzcz5acrr2j6idsgdy

by C. N. Schmall, J. Scheffer

Published in The American mathematical monthly by publisher unknown.

Volume 19, Issue 6/7 p134-135 (1912)

Archived Files and Locations

application/pdf  205.4 kB
file_dzod5r6xjngk3fu2r6u3a6f2bq
archive.org (archive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   1912-06-01
Language   en ?
JSTOR  2972451
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0002-9890
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 05c8874a-a024-4760-9982-7b2717c1400c
API URL: JSON